# SDR IPXA2017041416130

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,384 hours, 14,751 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Activated
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 ALERT. AILERON DEFLECT DISAGREE.  DIVERTED.
